Jump to content
CrazyBoards.org

Med woes and feeling like shit


Recommended Posts

Hi everyone. I'm feeling really crappy right now. There is something "off" with my brain. I can't describe it but I know there is. SOmething physically not right. I can't think right, my school is suffering.

I also think that none of my meds are doing anything and want a complete change, but I don't know.

epival (depakote) makes me fat, clonazepam makes me a narcoleptic and I think perphenazine is making me stupid.

If anyone knows anything about perphenazine see my post in typical psychotics board.

Thanks.

Ameth

Link to comment
Share on other sites

Time for a pdoc visit.  Don't wait until the brain stuff gets worse.  I know what you mean--it's like my brain spazzes out.  I'm so convinced this BP stuff is sorta seizure-like.  My own pet theory, no proof, but that's how it feels to me, whether it's depression or mania or both.

There are other options for meds.  If your pdoc is being rigid ask him why.  Try not to throw a hissy fit, but make it clear you know other choices are available and you are not satisfied with being a slow-brained narcoleptic blimp.  If he says at least you don't have the energy to hurt yourself insist that you want more than survival.  You want a life.  You deserve a life.

Good luck; hopefully others will have more useful advice.

Link to comment
Share on other sites

Can't resist.  If you think the meds are making you stupid, how can you be sure that the meds are making you stupid.  If you are now stupid doesn't that call into question your suppositions?  Which leads me to, perhaps you should bring up this up with your pdoc?  It doesn't sound like any of your meds are doing much for you, so it would certainly be logical to make some changes.  If there is something off with your brain, you should get your brain checked, no?

Link to comment
Share on other sites

Hi everyone. I'm feeling really crappy right now. There is something "off" with my brain. I can't describe it but I know there is. SOmething physically not right. I can't think right, my school is suffering.

I also think that none of my meds are doing anything and want a complete change, but I don't know.

epival (depakote) makes me fat, clonazepam makes me a narcoleptic and I think perphenazine is making me stupid.

If anyone knows anything about perphenazine see my post in typical psychotics board.

Thanks.

Ameth

<{POST_SNAPBACK}>

The point of our meds is to ultimately get us to a functioning level if at all possible.  If you are in school right now and realize that something is not quite right and already making the effort to keep your life ''on track'', I believe that the meds can help you get there.

We have to put up with some negatives with medications to get the positive results we seek, but it really sounds like the negatives aren't being outweighed right now.  I personally don't think it is acceptable to live in a state of sedation in order to tame our MI issues and  it is a serious problem if it is a long term side effect.

Particularly if you are in school.

You want a life.  You deserve a life.
NARS is absolutely right.

I sincerely hope this isn't something that is often overlooked by your doctor.

You are in school and your doctor should do everything they can to help you succeed there.

I can't think right, my school is suffering.

Have you already looked into accomodations for school?  If not, please do this.  The student board has a lot of info on this and I can answer questions also. Erika [one of the MODs on that board] has been one of the people who has helped me recently with school. 

I am not sure how long you have been on these meds, but:

''narcoleptic'' and ''stupid''- tired and having trouble thinking are two signs of depression...  not particularly helpful.

Keep in mind though that they can also be symptoms of acute stress.  Which you need to also address-  BP and large amounts of stress do not play nice together.  You run a risk of setting off a ''rollercoaster'' effect.

As everyone has said, definately call your PDoc.

~navy~

Link to comment
Share on other sites

Thanks All...

I'm definately starting to think that it could be depression rearing it's ugly head. I haven't been happy by any means, but functional. Now, however, I'm getting worse every day it seems. Today I was holding a coffee in my hand but the thought of drinking it was too much work to imagine! I'm wanting to talk less and less and do less and less. Definately not a good sign.

I don't see pdoc for another 2 weeks, but at least I see my family dr in a week.

I'll keep you updated.

Ameth

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...